Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 234, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2011, 5:45 PM MDT for Grant County, Nebraska. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2011, 5:45 PM MDT (23:45 UTC)
- Expired
- Jul 26, 2011, 6:45 PM MDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grant County, NE
The radar
The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:54 PM MDT | HAIL 1 | Sw Hyannis, NE | WIND WAS ESTIMATED AT 60 MPH WITH NUMEROUS BRANCHES RIPPED FROM TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 4:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
974
WUUS53 KLBF 262345
SVRLBF
NEC075-270045-
/O.NEW.KLBF.SV.W.0234.110726T2345Z-110727T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM MDT TUE JUL 26 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 645 PM MDT
* AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SWEDE LAKE...OR 26 MILES NORTH OF ARTHUR...AND MOVING NORTHEAST AT
20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HYANNIS AROUND 610 PM MDT.
WHITMAN AROUND 645 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
61 MILE MARKER 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4206 10187 4210 10180 4209 10143 4175 10143
4175 10205
TIME...MOT...LOC 2345Z 234DEG 16KT 4193 10186
WIND...HAIL 60MPH 1.00IN
$$
ROBERG3 follow-up statements
835
WWUS53 KLBF 262357
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
557 PM MDT TUE JUL 26 2011
NEC075-270045-
/O.CON.KLBF.SV.W.0234.000000T0000Z-110727T0045Z/
GRANT NE-
557 PM MDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRANT COUNTY
UNTIL 645 PM MDT...
AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HYANNIS...OR 28 MILES NORTH OF ARTHUR...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HYANNIS AROUND 605 PM MDT.
WHITMAN AROUND 640 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4206 10187 4210 10180 4209 10143 4175 10143
4175 10205
TIME...MOT...LOC 2356Z 234DEG 16KT 4197 10180
WIND...HAIL 60MPH 1.00IN
$$
ROBERG972
WWUS53 KLBF 270028
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM MDT TUE JUL 26 2011
NEC075-270045-
/O.CON.KLBF.SV.W.0234.000000T0000Z-110727T0045Z/
GRANT NE-
628 PM MDT TUE JUL 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRANT COUNTY
UNTIL 645 PM MDT...
AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PRATT LAKE...OR 24 MILES NORTH OF ARTHUR...MOVING NORTHEAST AT 40
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITMAN AROUND 645 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4206 10187 4210 10180 4209 10143 4175 10143
4175 10205
TIME...MOT...LOC 0028Z 209DEG 33KT 4194 10169
WIND...HAIL 60MPH 1.00IN
$$
ROBERG121
WWUS53 KLBF 270043
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM MDT TUE JUL 26 2011
NEC075-270052-
/O.EXP.KLBF.SV.W.0234.000000T0000Z-110727T0045Z/
GRANT NE-
643 PM MDT TUE JUL 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY WILL EXPIRE AT
645 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT.
LAT...LON 4206 10187 4210 10180 4209 10143 4175 10143
4175 10205
TIME...MOT...LOC 0042Z 209DEG 33KT 4205 10161
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:17 PM MDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jul 26, 1:17 PM MDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 217 PM CDT TUE JUL 26 2011 .DISCUSSION... THE SUBTROPICAL MOISTURE PLUME LOCATED ACROSS THE WRN U.S. CONTINUES TO RICHEN WITH MOISTURE AS REMNANT "DORA" AND OTHER DISTURBANCES ACROSS THE TROPICS EXPERIENCE WEAK TO MODERATE SHEAR FROM THE WESTERLIES. THIS BELT OF MOISTURE IS EXPECTED TO MEANDER NORTH AND SOUTH ACROSS THE CNTL AND NRN PLAINS AS DISTURBANCES TRACK THROUGH SRN CANADA. THIS IN CONJUNCTION WITH A WEAK COLD FRONT IS EXPECTED TO PRODUCE ROUNDS OF ISOLATED TO SCATTERED THUNDERSTORMS. THE SPC HAS OUTLOOKED PARTS OF THE FCST AREA FOR ISOLATED SEVERE THUNDERSTORMS LATE TODAY...WEDNESDAY AND THURSDAY. THE NAM12 SUGGESTS THE POTENTIAL FOR CONVECTIVE DEVELOPMENT ACROSS THE BLACK HILLS LATE FRIDAY. A BLEND OF THE GFS AND NAM WAS USED FOR POPS...TEMPS...AND QPF. NO SIGNIFICANT HEAT ISSUES ARE EXPECTED THROUGH FRIDAY AS DEW PTS HOVER IN THE 60S AND TEMPS REMAIN BELOW 100F. MODEST 35 TO 40KT 0-6KM BULK SHEAR AND MLCAPE/800MB CAPE NEAR OR BELOW 3000 SHOULD LIMIT SEVERE WEATHER POTENTIAL TO GENERALLY ISOLATED COVERAGE. NONETHELESS...WIND DAMAGE AND LARGE HAIL ARE THE PRIMARY CONCERN LATE IN THE AFTERNOON AND DURING THE EVENING HOURS. OTHERWISE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON OR THIS EVENING ACROSS THE WEST WITH A MCS DEVELOPING AND SWEEPING THE FCST AREA OVERNIGHT. THIS SYSTEM SHOULD BUILD A WEAK MESOHIGH AND COLD FRONT WHICH BECOME THE FOCUS ADDITIONAL STORM DEVELOPMENT ACROSS WESTERN NEB WEDNESDAY THROUGH FRIDAY. SATURDAY THROUGH TUESDAY...THE GENERAL CONSENSUS OF THE 12Z GEM... GFS...GEF 00Z ECMWF AND ENSEMBLE SUGGEST THE UPPER LEVEL RIDGE ACROSS THE CNTL U.S. WILL AMPLIFY NORTH SLIGHTLY SATURDAY THROUGH MONDAY BEFORE A NRN STREAM DISTURBANCE SENDS A COLD FRONT THROUGH THE FCST AREA NEXT TUESDAY. ISOLATED POPS ARE IN THE FCST MONDAY AFTN/MONDAY NIGHT FOR THE APPROACH OF THE COLD FRONT. OTHERWISE HIGHS IN THE 90S ARE EXPECTED ALL DAYS EXCEPT UPPER 80S ON TUESDAY BEHIND THE FRONT. && .AVIATION... VFR CONDITIONS THIS EVENING. THEN A SHORT WAVE WILL MOVE ACROSS THE AREA WITH A CHANCE FOR STRONG THUNDERSTORMS THAT WILL BRING GUSTY WINDS AND POSSIBLY SOME HAIL. MVFR AND POSSIBLY BRIEF IFR VISIBILITIES ARE POSSIBLE WITH THE THUNDERSTORMS. MOST OF WESTERN AND NORTH CENTRAL NEBRASKA COULD BE EFFECTED...INCLUDING KLBF AND KVTN TERMINALS...THUS HAVE INCLUDED IN THE 18Z TAF. FOLLOWING THE CONVECTION WILL BE A RETURN TO VFR CONDITIONS THAT ARE EXPECTED TO CONTINUE THE REST OF THE NIGHT AND INTO WEDNESDAY. && .HYDROLOGY... CNPPID HAS INCREASED RELEASES BY 500 CFS FROM LAKE MCCONAUGHY INTO THE NORTH PLATTE RIVER MONDAY AFTERNOON. THIS WILL REACH NORTH PLATTE STARTING ON WEDNESDAY AND WILL INCREASE TO 6.4 FEET...OR 0.4 FEET...BY EARLY FRIDAY. THE PLATTE RIVER AT BRADY NORTH CHANNEL DROPPED BELOW FLOOD STAGE EARLIER TODAY AND WILL CONTINUE TO DROP OVER THE NEXT SEVERAL DAYS...THUS THE FLOOD WARNING WAS CANCELED. THE RIVER LEVEL IS EXPECTED TO CONTINUE TO FALL...HOWEVER BY THE END OF THE WEEK...THE RIVER IS EXPECTED TO LEVEL OUT...WELL BELOW FLOOD STAGE...AS THE INCREASED RELEASES FROM LAKE MCCONAUGHY REACH THE PLATTE RIVER. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC/MM
Hazardous weather outlook, Jul 26, 2:17 PM MDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 PM CDT TUE JUL 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-272030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 317 PM CDT TUE JUL 26 2011 /217 PM MDT TUE JUL 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DEVELOPING OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A SURFACE TROUGH IN THE NEBRASKA PANHANDLE THIS EVENING. THE LINE WILL PUSH EAST OVERNIGHT. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONTAL BOUNDARY THAT PUSHES INTO THE STATE ON WEDNESDAY WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT WEDNESDAY AND THURSDAY AFTERNOON AND EVENING OVER SOUTHWEST NEBRASKA AND PORTIONS OF NORTH CENTRAL NEBRASKA. THE AREA OF CONCERN IS SOUTH OF A LINE FROM GRANT TO NORTH PLATTE TO BURWELL TO CHAMBERS. DAMAGING THUNDERSTORM WINDS AND LARGE HAIL WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jul 26, 3:50 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 450 PM CDT TUE JUL 26 2011 NEZ094-262230- WESTERN CHERRY NE- 350 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY COUNTY UNTIL 430 PM MDT... AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...OR 36 MILES SOUTHEAST OF GORDON...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 400 PM MDT. HIGHWAY 61 MILE MARKER 190 AROUND 420 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Special weather statement, Jul 26, 4:22 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 422 PM MDT TUE JUL 26 2011 NEZ056-262315- DEUEL NE- 422 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DEUEL COUNTY UNTIL 515 PM MDT... AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF SEDGWICK...OR 6 MILES SOUTH OF CHAPPELL...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... INTERSTATE 80 MILE MARKER 90 AND CHAPPELL AROUND 435 PM MDT. HIGHWAY 27 MILE MARKER 100 AROUND 500 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Special weather statement, Jul 26, 4:26 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 426 PM MDT TUE JUL 26 2011 NEZ094-262330- WESTERN CHERRY NE- 426 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL 530 PM MDT... AT 422 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROUND LAKE TO 7 MILES NORTHWEST OF ASHBY...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... ROUND LAKE AROUND 435 PM MDT. MOTHER LAKE AROUND 440 PM MDT. HIGHWAY 61 MILE MARKER 170 AROUND 455 PM MDT. SPECKEL MEIR LAKE AROUND 510 PM MDT. WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER AROUND 515 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Local storm report, Jul 26, 5:28 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 10 W BIG SPRINGS 41.06N 102.27W
07/26/2011 DEUEL NE LAW ENFORCEMENT
SEMI TRUCK BLOWN OFF INTERSTATE 80 NEAR MILE MARKER 95.
LAW ENFORCEMENT ESTIMATED WIND SPEEDS AT LEAST 80 MPH.
0620 PM HAIL 10 W BIG SPRINGS 41.06N 102.27W
07/26/2011 E1.75 INCH DEUEL NE LAW ENFORCEMENT
&&
MASEKLocal storm report, Jul 26, 5:42 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 2 SW OSHKOSH 41.39N 102.37W
07/26/2011 E1.00 INCH GARDEN NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:50 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 29 min |
| Jul 26, 5:07 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 53 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.